# SDR ASAA2015101313492

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 14,677 hours, 4,297 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 101150110
- Condition: Malfunctioned
- Location: Boost Pump
- Part time: 14,687 hours, 4,302 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP - LOW PRESSURE LIGHT.  ACFT GROUNDED.  REPLACED LT FWD BOOST PUMP REF MM 28-22-41-400-801.  OPS CHECKS GOOD, NO FUEL LEAK NOTED.
